# SDR UPS09M54384

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-W4-03 SOME HI-LOKS NOT FLUSHED AND SOME FASTENERS OUT OF EDGE DISTANCE ON RT WING L/E STA XOS 708-729.  REMOVED EXISTING REPAIR ON RT WING L/E STA XOS 708 TO 729 REF REPAIR SURVEY SEQ 289-W4-03 AND REPAIRED L/E SKIN REF MD11 SRM VOL 1 57-10-00 FIG 21 SHT 1, 3 AND ALL NOTES APPLICABLE TO THIS SECTION.
